"Computational Results on Quadratic Functional Model for the Tokens of Nuclear Safety"
written by Joseph Olorunju Omolehin, Lukuman Aminu, Kamilu Rauf,
published by American Journal of Computational Mathematics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] MATHEMATICAL FIXATION ALGORITHM FOR CORRUPTION
2018
[2] Existence and Uniqueness of Solution to Nuclear Safety Characterization Associated with Penalized Quadratic Cost Functional
British Journal of Mathematics & Computer Science, 2014
[3] CR: 90C20
L Aminu, JO Omolehin - sciencedomain.org, 2014
[4] Control Approach to Nuclear Safety
Applied Mathematics, 2012